English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Application of a discontinuous Galerkin finite element method to special relativistic hydrodynamic models

MPS-Authors
/persons/resource/persons86438

Qamar,  Shamsul
COMSATS Institute of Information Technology, Dep. of Mathematics, Islamabad, Pakistan;
Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Qamar, S., & Yousaf, M. (2013). Application of a discontinuous Galerkin finite element method to special relativistic hydrodynamic models. Computers and Mathematics with Applications, 65(8), 1220-1232. doi:10.1016/j.camwa.2013.02.021.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-70F7-7
Abstract
There is no abstract available